# SDR FDEA202305270964

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 38,902 hours, 21,202 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A57960300002
- Part serial: FH1183
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING CTR FLAP L/E GOT A DENT AT RIB11-2" PFM CUT OUT REPAIR AND MADE THE REPAIR PARTS TO INSTALLED ON REPAIRED AREA. I.A.W   A300-600F SRM 57-50-00-201, PARA.4H, P201-P236, FIG.208. THIS REPAIR IS CAT B REPAIR REFER   CHAPTER TO SRI:57-50-00-201,IIR:57-50-00-2-002-00 ,PARA.3B TABLE 203.  "MAJOR REPAIR"
